Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

How to get rid of itching sensation with sensitive skin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Hii, I get itching every third day. I have shown the Doctor and he told me that your skin is very sensitive. He told me to eat Xyzal 5 mg every day in night which I am taking regularly from last 2 months but still no result.
Posted Thu, 9 Jan 2014 in Skin Hair and Nails
Answered by Dr. Vaishalee Punj 8 hours later
Brief Answer: Hi Detailed Answer: Hi Thanks for posting your query on XXXXXXX Xyzal is to be taken only if itching is present. If it is not helping with the itch then the cause may be non-allergic. Thus we need to rule out some organic causes of itching like liver dysfunction, kidney issues, thyroid issues, etc. Thus I will suggest you to get some blood tests done like: - Complete hemogram - Thyroid profile - Blood urea nitrogen, Serum creatinine - Serum bilirubin, SGOT, SGPT In the meanwhile, you can try the following: - Barrier creams, moisturizers, emolliets for example cetaphil cream, etc - Avoid antiseptic soaps and creams. Use mild soaps. - Can try a cream or facewash that has salicylic acid - Take Xyzal only if itching is present. Do not take it every day. - Take hygienic food and clean drinking water. Hope it helps. Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor